# SDR UIA9312

- Difficulty date: April 7, 2004
- Submitted: April 8, 2004
- Operation: Air carrier
- Aircraft: N15239
- Make and model: Dhav DHC8311
- Aircraft serial: 571
- Aircraft time: 5,092 hours, 9,484 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: DH829111650
- Condition: Broken
- Location: Hyd System
- Part time: 5,092 hours, 9,484 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

IN FLIGHT (NR 2 HYD PUMP CAUTION LIGHT COME ON AND ROLL SPLR OB HYD CAUTION LIGHT COME ON AND NR 2 PRESS IND.  (0)  AND QTY IND (0)   AFTER A/C LANDED CHECK NR 2 HYD SYS FOUND RT OB SPLR PRESSURE TUBE BROKEN.   IAW AMM 20-50-52 REPLACED FLEXIBLE HOSE FOR TEMPORALITY REPAIR .   REPACED NR 2 EDP AND PRESSURE MANIFOLD FILTER AND RETURN MANIFOLD FILTER AND CASE DRAIN FILTER. ENG RUN-UP CHK BACK NML.
